On the dynamics of n-circle inversion

Rubén A. Hidalgo, Gerardo Honorato, FRANCISCO JAVIER VALENZUELA HENRIQUEZ

Research output: Contribution to journalArticlepeer-review

Abstract

The article deals with singular perturbation of polynomial maps where is a complex parameter and n is the degree, which is a particular case of the family of rational maps known as McMullen maps. Our main result shows that even when the geometric limit of the Julia set converges to the unit circle or the annulus for a.e. Lebesgue C∗, as n tends to infnity, the measure of maximal entropy always converges to the Lebesgue measure supported on the unit circle. Additionally we describe the dynamics on the Julia set and show that is related to a quotient of a shift of n symbols by an equivalence relation. Finally we prove that the Thurston pull-back map associated with a particular four-circle inversion is a ramifed Galois covering. From the arithmetical point of view we prove that each n-circle inversion can be defned over its feld of moduli.

Original languageEnglish
Pages (from-to)1242-1274
Number of pages33
JournalNonlinearity
Volume32
Issue number4
DOIs
StatePublished - 12 Mar 2019
Externally publishedYes

Keywords

  • feld of moduli
  • invariant measure
  • Julia set
  • Rational maps
  • Teichmüller

Fingerprint Dive into the research topics of 'On the dynamics of n-circle inversion'. Together they form a unique fingerprint.

Cite this